Volume 15, Issue Supplement 1, August 2008, Pages 105 - 111
On the Exact Solutions of the Nonlinear Wave and (omega)4-Model Equations
A.H. Kara, A.H. Bokhari, F.D. Zaman
Available Online 1 August 2008.
- https://doi.org/10.2991/jnmp.2008.15.s1.9How to use a DOI?
- The nonlinear wave equation with variable long wave velocity and the Gordon-type equations (in particular, the omega-model equation) display a range of symmetry generators, inter alia, translations, Lorentz rotations and scaling - all of which are related to conservation laws. We do a study of the symmetries of a large class with a view to reduction and solution of these equations which has been analysed, to some extent, using other techniques giving rise to a different class of solutions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - A.H. Kara AU - A.H. Bokhari AU - F.D. Zaman PY - 2008 DA - 2008/08 TI - On the Exact Solutions of the Nonlinear Wave and (omega)4-Model Equations JO - Journal of Nonlinear Mathematical Physics SP - 105 EP - 111 VL - 15 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.s1.9 DO - https://doi.org/10.2991/jnmp.2008.15.s1.9 ID - Kara2008 ER -